BeautyDir PharmBeautyDir Pharm

감바로과립

감바로과립

Pharmacy only
감기약

제조사 / Company

한솔신약(주)

데이터 출처

MFDS 공공데이터

효능·효과 / Efficacy

This medicine is used to relieve various symptoms of colds (runny nose, stuffy nose, sneezing, sore throat, cough, phlegm, chills (cold and shaking symptoms), fever, headache, joint pain, and muscle pain).

Helps with:

headachemuscle painjoint painfevercoldcoughphlegmrunny nosecongestionsneezingchills

💊복용법 / Dosage

Adults and those over 15 years old: Take 1 packet at a time, 3 times a day, 30 minutes after meals.

한국어 원문 보기

만 15세 이상 및 성인은 1회 1포씩, 1일 3회 식후 30분에 복용합니다.

⚠️주의사항 / Caution

Patients with hypersensitivity to this drug, this drug or its components, other antipyretic analgesics, those with asthma when taking cold medicine, children under 2 years of age, those taking MAO inhibitors (antidepressants, antipsychotics, mood regulators, anti-Parkinson drugs, etc.) or within 2 weeks of stopping taking them, galactose intolerance, Lapp lactase deficiency, or glucose-galactose malabsorption. Patients with genetic problems should not take this drug. Before taking this medicine, infants and children under 15 years of age who are or are suspected of being infected with chickenpox or influenza, if symptoms of ischemic colitis (sudden abdominal pain, rectal bleeding, etc.) related to the pseudoephedrine ingredient develop, those with allergic constitution, those who have experienced allergic symptoms due to the drug (e.g., fever, rash, joint pain, asthma, itching, etc.), liver disease, kidney disease, heart disease, thyroid disease, diabetes, high blood pressure, etc. Edema, gastroduodenal ulcer, glaucoma, difficulty urinating, elderly people, weak people or those with high fever, persistent or recurring gastrointestinal problems such as heartburn, stomach discomfort, stomach pain, ulcers or bleeding problems, people who lose a lot of water due to vomiting or diarrhea or do not absorb water, pregnant women or those who may be pregnant or breastfeeding, smoking, asthma, chronic bronchitis, emphysema, excessive Patients with a cough accompanied by phlegm, a cough that persists or recurs for more than a week, a chronic cough, a cough accompanied by fever, rash, or persistent headache, consult a doctor or pharmacist. Be sure to follow the prescribed usage and dosage. You may feel drowsy after taking this medication, so be careful when driving or operating machinery. If symptoms do not improve even after taking 5 to 6 times, stop taking the drug immediately and consult a doctor or pharmacist.

한국어 원문 보기

이 약에 과민증 환자, 이 약 및 이 약의 구성성분, 다른 해열진통제, 감기약 복용 시 천식 경험자, 만 2세 미만의 소아, MAO억제제(항우울제, 항정신병제, 감정조절제, 항파킨슨제 등)을 복용하고 있거나 복용을 중단한 후 2주 이내의 사람, 갈락토오스 불내성, Lapp 유당분해효소 결핍증 또는 포도당-갈락토오스 흡수장애 등의 유전적인 문제가 있는 환자는 이 약을 복용하지 마십시오. 이 약을 복용하기 전에 수두 또는 인플루엔자에 감염되어 있거나 또는 의심되는 영아 및 만 15세 미만의 어린이, 슈도에페드린 성분과 관련하여 허혈성 대장염의 증상(급격한 복통, 직장 출혈 등)이 발현될 경우, 알레르기 체질, 약에 의한 알레르기 증상(예: 발열, 발진, 관절통, 천식, 가려움증 등) 경험자, 간장질환, 신장질환, 심장질환, 갑상선질환, 당뇨병, 고혈압, 부종, 위십이지장궤양, 녹내장, 배뇨곤란, 고령자, 몸이 약한 사람 또는 고열이 있는 사람, 속쓰림, 위부불쾌감, 위통과 같은 위장문제가 지속 혹은 재발되거나 궤양, 출혈문제를 가지고 있는 사람, 구토와 설사로 많은 수분을 손실하거나 수분을 흡수하지 않는 사람, 임부 또는 임신하고 있을 가능성이 있는 여성 및 수유부, 흡연, 천식, 만성 기관지염, 폐기종, 과도한 가래가 동반되는 기침, 1주 이상 지속 또는 재발되는 기침, 만성 기침, 발열·발진이나 지속적인 두통이 동반되는 기침 환자는 의사 또는 약사와 상의하십시오. 정해진 용법과 용량을 잘 지키십시오. 복용 후 졸음이 나타날 수 있으므로 운전 및 기계조작 시 주의하십시오. 5~6회 복용하여도 증상의 개선이 없을 경우 복용을 즉각 중지하고 의사 또는 약사와 상의하십시오.

🏛️ 이 정보는 식품의약품안전처(MFDS) e약은요 공공 데이터를 기반으로 합니다. 데이터는 매월 업데이트됩니다.

감바로과립 — 감기약 | BeautyDir Pharm | BeautyDir Pharm